English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6024/14565 (41%)
Visitors : 13752556      Online Users : 275
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.fy.edu.tw:8080/ir/handle/987654321/2509

    Title: A study on the mathematical models and contact ratios of extended cycloid and cycloid bevel gear sets
    Authors: Sung,L. M.;Tsai,Y. C.
    Contributors: 輔英科技大學 職業安全衛生系
    Date: 1997-01-01
    Issue Date: 2010-09-27 17:05:36 (UTC+8)
    Abstract: In this paper, the general mathematical models of conjugate tooth profiles and constraints for bevel gear sets are presented. The tooth profiles of involute bevel gears, extended cycloid bevel gears and cycloid bevel gears are derived from the general mathematical models. The contact ratios for the extended cycloid and cycloid bevel gear sets are investigated. The design charts comparing the contact ratios of cycloid bevel gear sets with those of involute bevel gear sets are provided. They are useful for the engineers to design the bevel gear sets of high contact ratio.
    Relation: Mechanism and Machine Theory,Volume 32, Issue 1, Pages 39-50
    Appears in Collections:[職業安全衛生系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in FYIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback